MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ5 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ5 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-20-507
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Edema (1820); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 06/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a left knee revision to treat a flexion contracture of 5 degrees.Upon entering the joint, the surgeon evacuated a small effusion and debrided periarticular synovitis.The tibial tray was grossly loose and easily removed.The surgeon excised cystic lesion from the underlying tibial bone.The femoral component was well fixed but revised.There was no reported product problem with the revised tibial insert.The patella was well fixed and retained.The patient was revised with competitor products.The procedure was completed without complications.Doi: (b)(6) 2014.Doe: (b)(6) 2014.(mua, no revision, captured in (b)(4)).Dor: (b)(6) 2020.Left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATTUNE CR FB INSRT SZ5 7MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10785959
Report Number1818910-2020-23920
Device Sequence Number19567631
Product Code JWH
UDI-Device Identifier10603295045663
UDI-Public10603295045663
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Model Number1516-20-507
Device Catalogue Number151620507
Device Lot Number391211
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/20/2020
Supplement Date Received by Manufacturer12/04/2020
Initial Report FDA Received Date11/04/2020
Supplement Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FB INSRT SZ5 7MM; ATTUNE CR FEM LT SZ 5 NAR CEM; ATTUNE FB TIB BASE SZ 4 CEM; ATTUNE MEDIAL DOME PAT 35MM; SMARTSET GHV GENTAMICIN 40G; SMARTSET GHV GENTAMICIN 40G; ATTUNE CR FB INSRT SZ5 7MM; ATTUNE CR FEM LT SZ 5 NAR CEM; ATTUNE FB TIB BASE SZ 4 CEM; ATTUNE MEDIAL DOME PAT 35MM; SMARTSET GHV GENTAMICIN 40G; SMARTSET GHV GENTAMICIN 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR